# SDR AALA202404130401

- Difficulty date: April 12, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 39,170 hours, 4,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: M18107910001
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EMERGENCY PATH LIGHTING AT SEAT 1D INOP. MAINTENANCE CORRECTED PINS 1 & 2 ON HARNESS ASSEMBLY M18107+910+001 AT PLUG D24P IAW CMM 25-25-20-99B-137-A01 & SWPM 20-60-02.
